# SDR UIEA2016062700515

- Difficulty date: June 27, 2016
- Submitted: June 29, 2016
- Operation: Air carrier
- Aircraft: N648GT
- Make and model: Boeing 767-33AER
- Aircraft serial: 27310
- Aircraft time: 89,709 hours, 17,403 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 732591A
- Part serial: 2829
- Condition: Broken
- Location: E&E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO RT ELECTRONIC EQUIPMENT BAY COOLING SUPPLY FAN BLADE IS BROKEN.  COOLING SUPPLY FAN REPLACED IAW AMM 2-58-06.
